# SDR HNAA2025102100719

- Difficulty date: September 19, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 45,920 hours, 41,992 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F072027 FR 61 SHEAR CLIP AT STR 7L HAS POSSIBLE CRACK.  RAR SHEAR CLIP ON FRAME 61 AT STR 7L IAW EMB-145 SRM 51-40-02.
